# SDR VNAA0106006

- Difficulty date: May 26, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 12,908 hours, 11,209 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2700 · Flight Control System
- Part: Rudder
- Part number: 001A554A0000018
- Part serial: 0175
- Condition: Failed
- Part time: 12,915 hours, 11,217 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A CONTINUATION ODR FOR ODR  VNAA0105018.  MAINTENANCE INSPECTED AND REPLACED THE RUDDER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
